# SDR 96ZZZM813

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198GA
- Make and model: Beech 1900C
- Aircraft serial: UB5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION, THE RIGHT UPPER WING SKIN WAS DETERMINED TO BE CRACKED, ZONE 632.  REMOVED DAMAGED AREA, INSTALLED FILLER DOUBLER IAW BEECH SRM CHAPTER 51-70-00, FIGURE 15.  (M)
